# SDR HALA0600557

- Difficulty date: July 10, 2006
- Submitted: August 12, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Bs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO COMPT PDU 11R PAN HAS CORROSION AT BS 654+108 RBL 36.  UPON FURTHER INVESTIGATION FOUND CRACK WITHIN CORRODED AREA.  TRIMMED OUT CRACK AND CORROSION.  TRIM OUT AREA .4" X .28" WITHIN LIMITS.  HY FREQ INSPECTION REVEALED NO CRACKS.  FORMED AND INSTALLED REPAIR PART IAW SRM 530053/201 SRM 51-10-02, SRM 51-20-01, SRM 51-20-05, FP INSPECTION TRIM OUT NO CRACKS NOTED IAW SRM 20-20-02.
